# SDR 05FDEA01645

- Difficulty date: June 22, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-200
- Aircraft serial: 22933
- Aircraft time: 23,268 hours, 15,353 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Lack Of Lube
- Location: Te Flap Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

L/E DEVICES WOULD NOT RETRACT AT FLAPS 2 DEGREES.  PERFORMED ADJUSTMENT AND TEST OF FLAP 2 DEG SWITCH AS PER M/M 27-82-021-2, OPS CK GOOD.  INSPECTED PULLEYS ROD END GOING TO FLAP CONTROL VALVE AND LUBED AS NEEDED.  FLAPS AND LEADING EDGE DEVICES GROUND CKS NORMAL.  A/C OK TO CONTINUE.
